Louisiana, 2014

Hail in Louisiana, April 5, 2014

April 5, 2014 · NWS LIX · 2 events in 2 counties and zones

A cold front approaching southeast Louisiana from the west aided in the development of strong thunderstorms across the area. Several reports of hail were received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LIX wrote it up.

A cold front approaching southeast Louisiana from the west aided in the development of strong thunderstorms across the area. Several reports of hail were received.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before the first event at Apr 5, 10:24 AM CST, 4 hours 11 minutes earlier.

Area forecast discussion, Apr 5, 10:24 AM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1124 AM CDT SAT APR 5 2014

...HEAVY RAIN AND FLASH FLOODING POSSIBLE LATER TODAY THROUGH
MONDAY MORNING...
...SEVERE THUNDERSTORMS POSSIBLE SUNDAY AND SUNDAY NIGHT...

.UPDATE...

STALLED FRONTAL BOUNDARY OFFSHORE IS NOT EXPECTED TO MOVE BACK
NORTH UNTIL TONIGHT OR SUNDAY. ISENTROPIC LIFT BACK OVER FRONTAL
BOUNDARY SHOULD MAINTAIN MOSTLY OVERCAST SKIES...AND SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM SOUTH TO NORTH THROUGH
THE DAY. THERE IS A BIT OF UNCERTAINTY IN THE TIMING OF THE
NORTHWARD CONVECTIVE DEVELOPMENT TODAY DUE TO DIFFERENCES IN THE
SYNOPTIC AND MESOSCALE MODELS...AND THE CURRENT RADAR TRENDS WHICH
SHOW VERY LITTLE PRECIPITATION INLAND FROM THE SOUTHEAST LOUISIANA
COAST. MAY HAVE TO UPDATE THE POP AND WEATHER GRIDS AGAIN TO
REFLECT A LATER START OF THE SCATTERED TO NUMEROUS COVERAGE OF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON.

HAVE LOWERED THE TEMPERATURES TODAY TO BETTER FIT A TYPICAL
DIURNAL RANGE IN THIS COOL SECTOR REGIME WHICH WILL ALSO HAVE
EVEPORATIVE COOLING COMING INTO PLAY AS RAIN LOWERS THE 10 TO 20
DEGREE TEMPERATURE/DEWPOINT SPREADS.

LATEST MODEL TRENDS AND ANALOGS FOR A STRONG SPRING STORM LIKE
THIS ARE VERY SUPPORTIVE OF HIGH FLASH FLOOD POTENTIAL...AND ALSO
AN ENHANCED RISK OF POSSIBLY MORE WIDESPREAD SEVERE THUNDERSTORMS.
THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM MONDAY.

22/TD

&&

.HYDROLOGY...

RIVER FORECASTS ARE INCORPORATING 48 HOURS OF QPF...AND CONFIDENCE
IS PRETTY HIGH THAT THIS RAINFALL FORECAST WILL BE REALIZED OR
POSSIBLY EXCEEDED IN SOME AREAS. SEVERAL ADDITIONAL FORECAST
POINTS ON SOME RIVERS WILL BE RISING TO NEAR OR ABOVE FLOOD
STAGE...AND THE PEARL RIVER FORECAST CRESTS ARE ALSO BEING RAISED
CLOSER TO MODERATE FLOOD CATEGORY OUT . PLEASE REFER TO THE LATEST
RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL DETAILS. AS
ALWAYS...THE GENERAL RAINFALL FORECAST WILL NOT INCORPORATE ANY
LOCAL SWATHS OF 5 TO 8 INCHES THAT COULD MORE SEVERELY IMPACT
PORTIONS OF SOME RIVER BASINS. 22/TD

&&

.PREV DISCUSSION... /ISSUED 845 AM CDT SAT APR 5 2014/

UPDATE...
..SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. THE SOUNDING SHOWS PW
VALUES OF 1.4 INCHES. THIS IS ONLY SLIGHTLY LOWER THAN LAST
EVENING. THERE IS A SLIGHT WARMING OF TEMPERATURES OFF THE SURFACE
WITH A SATURATED SOUNDING FROM H9 TO AROUND H7. MID-LEVEL LAPSE
RATES ARE FAIRLY IMPRESSIVE THIS MORNING AND ARE ON THE ORDER OF
AROUND 8 DEGREES C/KM. ALL OF THAT SAID...SEVERE WEATHER IS NOT
ANTICIPATED TODAY ALTHOUGH A FEW THUNDERSTORMS ARE POSSIBLE WITH
THE ELEVATED INSTABILITY. WHILE SEVERE WEATHER IS NOT THE MAIN
CONCERN TODAY...HEAVY RAINFALL AT TIMES IS POSSIBLE TODAY WITH ANY
SHOWERS AND THUNDERSTORMS THAT DO DEVELOP. WINDS AT THE SURFACE
ARE OUT OF THE NORTHEAST BUT QUICKLY WANE TO NEAR CALM AT AROUND
3K FEET. WESTERLY WINDS IN THE UPPER LEVELS ARE APPROACHING 100
KNOTS.

PREV DISCUSSION... /ISSUED 436 AM CDT SAT APR 5 2014/

.HEAVY RAINS AND SEVERE WEATHER POSSIBLE LATER TODAY THROUGH
MONDAY MORNING...

SHORT TERM...
FRONTAL BOUNDARY HAS NEARLY STALLED ROUGHLY FROM LOWER MOBILE BAY TO
ABOUT GRAND ISLE...THEN BENDING TO CYCLOGENESIS REGION IN THE WEST GULF.
BAND OF CONVECTION MOVING ALONG THE FRONTAL ZONE UNDER JET STREAK ALOFT.
SATELLITE IMAGERY SHOWS LARGE LENTICULAR FIELD DOWNRANGE FROM MEXICAN
OCCIDENTALS INDICATIVE OF VERY STRONG JET STREAM ENERGY CROSSING THE
PEAKS INTO TEXAS. SPEEDS MEASURED AROUND 110KT AND WILL BE IN THE PROCESS
OF SPLITTING AS THE TROUGH DIGS FURTHER HEADING INTO TONIGHT. THIS WILL
GREATLY ENHANCE THE UPPER LEVEL DIVERGENCE FOR OPTIMAL LIFT. MEANWHILE...
THERMODYNAMIC PROFILES IN THE LOWER LEVELS WILL FAVOR A VERY EFFICIENT
WARM RAIN PROCESS THAT STARTS ELEVATED BUT WORKS DOWN TO SURFACE BASED
CONVECTION BY SUNDAY EVENING AS THE FRONTAL ZONE LIFTS NORTH AS A WARM
FRONT. BAND OF CONVECTION CURRENTLY ALONG THE COAST MAY MEANDER NEARBY
TODAY AND POSSIBLY DRIFT INLAND ON WEAK SEABREEZE THAT WILL TEND TO
GENERATE ITS OWN BAROCLINIC ZONE THIS AFTERNOON. RADAR RETURNS ARE ALREADY
EXHIBITING SIGNS OF RAPID ANVIL BLOWOFF TO THE SOUTHEAST...EARLY INDICATIONS
OF THE CURRENTLY ANTICYCLONIC JET STREAK ADVANCE. THE JET WILL EVENTUALLY
BECOME CYCLONICALLY ORIENTED LATER TODAY AND WILL AID IN NUDGING THE
CONVECTION INLAND AS WELL OVERNIGHT.

LOOKED AT SEVERAL FORECAST TOOLS TO ASSESS THE HEAVY RAIN AND SEVERE
POTENTIAL. CHAP OUTPUT ON BOTH THE GFS AND NAM SOUNDINGS SHOW RAINFALL
TOTALS GENERALLY IN THE 2.5  TO 4 INCH RANGE ACCUMULATED THROUGH
MONDAY MORNING...THE NAM BEING THE WETTER OF THE TWO IN THE KMSY AND KASD
AREAS. PRECIPITABLE WATER AMOUNTS ARE EXPECTED TO APPROACH 2.20 INCHES DURING
THIS EVENT WHICH IS ABOUT 125 PERCENT OF NORMAL. THE CIPPS ANALOGS FOR THIS
PATTERN SHOWS PAST EVENTS EXCEEDING 5 INCHES IN 5 OUT 15 ANALOG EVENTS. THIS
IS A TYPICAL MADDOX FRONTAL AND/OR SYNOPTIC HEAVY RAIN SETUP. HAVE COORDINATED
WITH SURROUNDING OFFICES AND HPC AND CONCUR ON ISSUING FLASH FLOOD WATCH TO
RUN FROM 18Z TODAY THROUGH 18Z MONDAY...THE BASIS BEING GENERAL 3-5 INCHES WITH
LOCALLY HIGHER AMOUNTS THAT CAN EASILY BE IN THE 6-8 INCH RANGE. THE DIFFICULT
PORTION OF THIS FORECAST IS PLACING THE LOCATION OF ANTICIPATED HEAVIER RAINS.
SEVERAL MAXIMA MAY RESULT...PARTLY DUE TO ORIENTATION TO BEST DYNAMIC LIFT
FARTHER INLAND...PARTLY DUE TO CONVERGENT ONSHORE FLOW ALONG THE COAST...AND
THEN FROM MESOSCALE INTERACTIONS THAT ARE JUST SIMPLY TOO DIFFICULT TO
FORESEE THIS FAR OUT /RAIN INDUCED MESO-HIGHS FOR EXAMPLE/. RAINFALL THREAT
WILL END FROM WEST TO EAST WITH PASSAGE OF SHARP INITIAL TROUGH AXIS DURING
THE DAY MONDAY.

TEMPERATURES HAVE NOT QUITE KEPT PACE WITH MODEL GUIDANCE...REMAINING WARMER
THAN INDICATED BY SEVERAL DEGREES. THIS WAS CONSIDERED FOR PROJECTING THIS
AFTERNOON'S TEMPERATURES BY GOING ON THE WARM SIDE OF GUIDANCE GIVEN THE
WARM START...PARTICULARLY CLOSER TO THE COAST.

LONG TERM...
A SECONDARY KICKER IMPULSE DROPS INTO THE BASE OF THE UPPER TROUGH TUESDAY
THAT MAY BE ENOUGH TO TRIGGER ISOLATED COLD POOL CONVECTION DURING MAX
HEATING. HAVE MAINTAINED 20 PERCENT SHOWERS IN AREAS UNDER THE BASE OF THE
TROUGH. THEREAFTER...THE REST OF THE WEEK WILL BE DRY WITH A GRADUAL BUT
STEADY WARMING TREND HEADING INTO NEXT WEEKEND AFTER A FEW COOLISH TO MILD
DAYS MID-WEEK.

AVIATION...
AN EXTENDED PERIOD OF MVFR CONDITIONS ARE EXPECTED TODAY THROUGH NEXT
24-48 HOURS AS STATIONARY FRONTAL ZONE ALONG THE COAST STARTS DRIFTING
NORTH AS A WARM FRONT SUNDAY AND SURFACE LOW PRESSURE MOVES ACROSS
THE FORECAST AREA SUNDAY NIGHT. VSBY AND CEILINGS TO LOWER TO IFR AND LIFR
LEVELS DURING PERIODS OF HEAVY CONVECTION...PARTICULARLY DURING THE
ADVANCE OF THE WARM FRONT SUNDAY LATE AFTERNOON AND EVENING.

MARINE...
WINDS A BIT ENHANCED THIS MORNING DUE IN LARGE PART TO CONVECTION OFF AND
OVER THE MOUTH OF THE MISSISSIPPI RIVER. SOME BAROCLINIC RESPONSE OCCURRING
TOO AND THIS SHOULD RELAX LATER THIS MORNING. HAVE SMALL CRAFT EXERCISE
CAUTION HEADLINES FOR THE NEAR-SHORE WATERS AND OUTER MS COASTAL WATERS
THROUGH NOON TODAY. ONCE WARM FRONT LIFTS NORTH SUNDAY...WINDS AND SEAS
LIKELY TO RELAX A BIT UNTIL COLD FRONT SWINGS THROUGH MONDAY NIGHT. THIS
MAY PROMPT ANOTHER ROUND OF HEADLINES FOR TUESDAY DUE TO VERY STRONG
COLD AIR ADVECTION INTO THE NORTH GULF SO LATE IN THE SEASON.

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...STATE HURRICANE EXERCISE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
             ASSESSING SEVERE WEATHER AND HEAVY RAINFALL
             POTENTIAL THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  67  54  72  62 /  40  90 100  80
BTR  68  59  77  63 /  70  80 100  80
ASD  67  59  76  62 /  70  70  80  80
MSY  68  61  78  65 /  70  70  80  80
GPT  67  59  71  65 /  70  60  80  80
PQL  68  58  74  65 /  70  70  70  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM 1 PM SATURDAY TO 1 PM MONDAY FOR THE
     FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
     ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...NONE.
MS...FLASH FLOOD WATCH FROM 1 PM SATURDAY TO 1 PM MONDAY FOR THE
     FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...NONE.
&&
Hazardous weather outlook, Apr 5, 9:51 AM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1051 AM CDT SAT APR 5 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-060400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1051 AM CDT SAT APR 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA BEGINNING
THIS AFTERNOON AND CONTINUING THROUGH SUNDAY NIGHT. HEAVY
RAINFALL...POSSIBLY AS MUCH AS 3 TO 5 INCHES OR MORE...MAY PRODUCE
FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE
FORECAST AREA STARTING THIS AFTERNOON THROUGH MONDAY AFTERNOON.

THE PEARL RIVER REMAINS ABOVE FLOOD STAGE NEAR BOGALUSA AND PEARL
RIVER. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NUMEROUS SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA THROUGH
MONDAY. HEAVY RAINFALL...POSSIBLY AS MUCH AS 3 TO 5 INCHES OR
MORE...MAY PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR THE ENTIRE FORECAST AREA THROUGH MONDAY AFTERNOON.

THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI SUNDAY AFTERNOON OR
SUNDAY EVENING. DAMAGING WINDS ARE THE MAIN THREAT WITH ISOLATED
TORNADOES POSSIBLE.

SEVERAL AREA RIVERS WILL SEE RISES FOLLOWING THE RAINFALL
EXPECTED THIS WEEKEND. PLEASE REFER TO THE LATEST RIVER FLOOD
FORECASTS... WARNINGS AND STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.

In the hours before

Special weather statement, Apr 5, 1:57 PM CST, 38 minutes before
LAZ065-066-052100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
257 PM CDT SAT APR 5 2014

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING UPPER TERREBONNE
PARISH...LOWER TERREBONNE PARISH...

AT 249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTH OF MORGAN CITY...OR ABOUT 26 MILES
SOUTHWEST OF BAYOU CANE...MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BAYOU
CANE...HOUMA AND GRAY

HEAVY RAIN ASSOCIATED WITH THIS STORM WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS. DRIVERS TRAVELING THROUGH THE
IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME PONDING OF WATER WILL
ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
Special weather statement, Apr 5, 2:24 PM CST, 11 minutes before
LAZ059-065-066-052130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
324 PM CDT SAT APR 5 2014

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING UPPER TERREBONNE
PARISH...UPPER LAFOURCHE PARISH...LOWER TERREBONNE PARISH...

AT 319 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF HOUMA...OR ABOUT 10 MILES
SOUTHWEST OF BAYOU CANE...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BAYOU
CANE...HOUMA...GRAY...SCHRIEVER...THIBODAUX...RACELAND AND MATHEWS

HEAVY RAIN ASSOCIATED WITH THIS STORM WILL ALSO RESULT IN REDUCED
VISIBILITY ALONG AREA ROADWAYS. DRIVERS TRAVELING THROUGH THE
IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME PONDING OF WATER WILL
ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Terrebonne

When
April 5, 2:35 PM CST
Where
Terrebonne County, Gray
Measured
0.75 in hail
Reported by
Public
Coordinates
29.700, -90.780

Pea to dime size hail was reported in Gray.

Hail, St. Charles

When
April 5, 3:15 PM CST
Where
St. Charles County, Hahnville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
29.950, -90.450

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2014Every state in 2014This day in weather historyWarnings in Louisiana, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 501911, 501910.